# SDR AALA202210057209

- Difficulty date: September 17, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 115A375821
- Condition: Corroded
- Location: Bs 335-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND SEVERAL FASTENER HOLES IN THE LEFT WING TRAILING EDGE LOWER ACCESS PANELS SUPPORT STRUCTURE BEAM ASSEMBLY LOCATED BETWEEN LEFT WING STA 335 AND STA 440. REPLACED BEAM ASSEMBLY PER SRM 57-51-02-1A PROCEDURE 1 AND SRM 51-40-02-0G.
